| Catalog Number |
ES-04301 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/14/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported " on (b)(6) 2024, the doctor found the swg was difficult to advance and withdraw from the ars.They changed to a new one, it has the same issue.They changed to the third one, it was sucessful.The operation time was delayed." there was no medical intervention required.The patient's current condition is reported as "fine".Associated mdr number includes:3006425876-2024-01086.
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided a photo for analysis.The photo displays two damaged guide wires and the ars/18ga needle subassembly in a clinical setting.Based on the customer photo, the report of a damaged guide wire was confirmed, however, a complete visual inspection could not be performed without the sample returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "do not apply excessive force in placing or removing catheter or guidewire.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained, and further consultation requested".The ifu also states, "advancement of guidewire through arrow raulerson syringe may require a gentle twisting motion.".Without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.